# SDR QXEA200600916

- Difficulty date: April 1, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 NUMEROUS NUT PLATES FOR BAGGAGE DOOR THRESHOLD ARE CORRODED.  REPAIRED IAW DHC-8-200 SRM 51-20-16 AND 51-20-11.
